Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 396, NWS North Platte, NE

October 10, 2013Chase County, Hayes County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Oct 10, 2013, 7:39 PM MDT for Chase County, Hayes County, Nebraska. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 10, 2013, 7:39 PM MDT (01:39 UTC)
Expired
Oct 10, 2013, 8:30 PM MDT
In force
51 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chase County, NE, Hayes County, NE

The radar

The Goodland radar (KGLD), 132 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 10, 8:04 PM MDTTSTM WND GST 68Hayes Center, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 10, 4:41 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-10-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 240 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-10-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 327 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
240 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
2288 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
327 m²/s²
0-3 km storm-relative helicity
583 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

989 
WUUS53 KLBF 110139
SVRLBF
NEC029-085-110230-
/O.NEW.KLBF.SV.W.0396.131011T0139Z-131011T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
839 PM CDT THU OCT 10 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CHASE COUNTY IN SOUTHWEST NEBRASKA...
  HAYES COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 930 PM CDT/830 PM MDT/

* AT 736 PM MDT/836 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
  A LINE EXTENDING FROM ENDERS TO HAMLET...AND MOVING NORTHEAST AT 60
  MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  HAYES CENTER...HAYES CENTER STATE WILDLIFE MANAGEMENT AREA AND
  MARENGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4035 10139 4052 10152 4070 10144 4070 10078
      4035 10077
TIME...MOT...LOC 0140Z 205DEG 53KT 4055 10152 4042 10115

HAIL...1.00IN
WIND...60MPH

$$

TAYLOR
2 follow-up statements
677 
WWUS53 KLBF 110219
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
919 PM CDT THU OCT 10 2013

NEC029-110229-
/O.CAN.KLBF.SV.W.0396.000000T0000Z-131011T0230Z/
CHASE NE-
819 PM MDT THU OCT 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHASE COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4034 10098 4070 10114 4070 10078 4035 10077
TIME...MOT...LOC 0219Z 216DEG 43KT 4071 10097 4044 10082

$$

NEC085-110230-
/O.CON.KLBF.SV.W.0396.000000T0000Z-131011T0230Z/
HAYES NE-
919 PM CDT THU OCT 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN HAYES
COUNTY UNTIL 930 PM CDT...

AT 916 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTH OF DICKENS TO 9 MILES WEST OF RED
WILLOW RESERVOIR STATE RECREATION AREA...AND MOVING NORTHEAST AT 50
MPH.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
MARENGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4034 10098 4070 10114 4070 10078 4035 10077
TIME...MOT...LOC 0219Z 216DEG 43KT 4071 10097 4044 10082

HAIL...0.75IN
WIND...70MPH

$$

MASEK
674 
WWUS53 KLBF 110230
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
930 PM CDT THU OCT 10 2013

NEC085-110240-
/O.EXP.KLBF.SV.W.0396.000000T0000Z-131011T0230Z/
HAYES NE-
930 PM CDT THU OCT 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HAYES COUNTY HAS
EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.  HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

LAT...LON 4034 10098 4070 10114 4070 10078 4035 10077
TIME...MOT...LOC 0230Z 216DEG 43KT 4082 10087 4055 10072

$$

MASEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 10, 5:27 PM MDT, 2 hours 12 minutes earlier.

Area forecast discussion, Oct 10, 5:27 PM MDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
627 PM CDT THU OCT 10 2013

.UPDATE...
ISSUED AT 627 PM CDT THU OCT 10 2013

JUST UPDATED THE FORECAST TO INCLUDE THE SEVERE THUNDERSTORM WATCH
ACROSS SOUTHWESTERN NEBRASKA AND THE WESTERN NEBRASKA SANDHILLS.
AM EXPECTING THUNDERSTORM COVERAGE TO INCREASE SIGNIFICANTLY OVER
THE NEXT 1 TO 2 HOURS.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 400 PM CDT THU OCT 10 2013

ACTIVE WEATHER PLAGUES THIS FORECAST PERIOD AS A STRONG LOW PRESSURE
SYSTEM MOVES OUT OF THE SOUTHERN ROCKIES AND INTO THE NORTHERN
PLAINS.

AT 20Z...THE UPPER LEVEL LOW WAS OVER THE FOUR CORNERS...WHILE
SURFACE LOW PRESSURE ON THE LEE SIDE OF THE ROCKIES OVER EASTERN
COLORADO STRENGTHENED. THIS HAS ALLOWED FOR THE FRONT THAT HAD BEEN
FAIRLY STATIONARY OVER THE PAST DAY OR SO TO START TO PUSH TO THE
WEST BY MID AFTERNOON. SOUTH TO SOUTHEAST WINDS HAVE INCREASED
ACROSS WESTERN NEBRASKA...WHICH IS STARTING TO BRING SOME SLIGHTLY
MOISTER AIR /DEWPOINTS IN THE LOW 50S/ INTO THE AREA. THE DRYLINE
ASSOCIATED WITH THE SYSTEM SHOULD SERVE FOR A FOCUS FOR CONVECTION
YET THIS AFTERNOON...HOWEVER NEED TO LOOK ACROSS EASTERN COLORADO
INTO THE TEXAS PANHANDLE TO GET A TIGHT ENOUGH GRADIENT TO BRING
MORE LIKELIHOOD FOR STORM DEVELOPMENT.

THE SURFACE LOW WILL LIFT NORTH THROUGH THIS EVENING...AND WHILE
INITIAL CONVECTION IS EXPECTED OVER WESTERN KANSAS ON THE
DRYLINE...FURTHER DEVELOPMENT SHOULD OCCUR UP INTO THE NEBRASKA
PANHANDLE ALONG THE SURFACE FRONT AS THE BETTER UPPER LEVEL FORCING
MOVES IN WITH THE UPPER LOW LIFTING THROUGH COLORADO. CONTINUE TO
SEE A JET STREAK PUSH FROM SOUTHEAST COLORADO INTO CENTRAL NEBRASKA
SO LARGE SCALE LIFT WILL BE GOOD AS THE SYSTEM MOVES THROUGH.
LOOKING AT STORM MODE...EXPECTING STORMS TO QUICKLY DEVELOP INTO A
SQUALL LINE FROM THE NEBRASKA PANHANDLE INTO NORTHWEST KANSAS WHICH
WILL QUICKLY PUSH TO THE NORTH AND EAST. STRONG UPPER LEVEL WINDS
WILL ALLOW STORMS TO MOVE NORTHEAST AROUND 45 MPH. ALSO...THE
BOUNDARY LAYER IS FAIRLY DRY...AND AS LATE AFTERNOON SUN WILL HELP
TO STEEPEN LAPSE RATES DAMAGING WINDS LOOKS TO BE THE PRIMARY THREAT
FROM THUNDERSTORMS. A STRONGER CAP WILL BE IN PLACE ACROSS EASTERN
NEBRASKA...SO EXPECT STORMS TO DECREASE IN INTENSITY AS THEY MOVE
EAST OF HIGHWAY 83 THIS EVENING. AS FOR TIMING...THE BEST UPPER
LEVEL FORCING...TO CAUSE MORE WIDESPREAD CONVECTION WILL MOVE INTO
THE AREA AFTER 00Z SO HAVE TRENDED THE FORECAST TO SEE THE PRIMARY
STORM CHANCES THROUGH THE EVENING HOURS. AFTER 06Z...INSTABILITY
WILL WANE...SO ONLY EXPECTING ISOLATED THUNDER CHANCES. WITH THE
MODE OF THUNDERSTORMS THIS EVENING EXPECTED TO BE
QUASI-LINEAR...AGAIN EXPECTING STRONG WINDS...AND PERHAPS SOME SMALL
HAIL WITH THE STORMS. ALSO...EVEN THOUGH THE STORMS WILL BE MOVING
QUICKLY...COULD GET SOME GOOD RAINFALLS AS PRECIPITABLE WATER
VALUES INCREASE YET BY THIS EVENING TO ABOVE 125 PERCENT OF NORMAL.

AS THE WHOLE SYSTEM LIFTS INTO SOUTH DAKOTA ON FRIDAY...THERE MAY BE
SOME LINGERING SHOWERS...MAINLY OVER NORTHERN NEBRASKA...HOWEVER THE
NEXT FORECAST ISSUE IS WINDS. WITH A VERY STRONG PRESSURE GRADIENT
ACROSS THE AREA STRONG WINDS ARE LIKELY. THE SYSTEM WRAPS UP AS IT
MOVES FROM CENTRAL SOUTH DAKOTA INTO EASTERN NORTH DAKOTA THROUGH
THE DAY. THIS WILL KEEP THE PRESSURE GRADIENT TIGHTEST OVER SOUTH
DAKOTA...BUT STILL EXPECTING QUITE STRONG WINDS OVER THE NORTHERN
PARTS OF THE FORECAST AREA...WITH BREEZY CONDITIONS ALL THE WAY DOWN
THROUGH SOUTHERN NEBRASKA. MODELS ARE INDICATING SUSTAINED WINDS UP
TO NEAR 40 MPH OVER THE NORTHERN PARTS OF THE FORECAST
AREA...CENTERED AROUND 18Z FRIDAY...WITH LESSER SPEEDS TO THE SOUTH.
THAT BEING SAID...GOOD MIXING IS EXPECTED ACROSS SOUTHERN
NEBRASKA...AND WITH WINDS AT THE TOP OF THE MIXED LAYER LOOKING TO
BE NEAR 40KTS EXPECT A WINDY DAY ACROSS THE ENTIRE FORECAST AREA. SO
HAVE ISSUED A WIND ADVISORY FOR ALL AREAS THROUGH THE DAY ON FRIDAY.
WINDS WILL SUBSIDE ACROSS ALL AREAS BY FRIDAY EVENING.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 400 PM CDT THU OCT 10 2013

FRIDAY NIGHT INTO SATURDAY THE MAIN LOW CONTINUES TO LIFT INTO
CANADA...WHILE THE BASE OF THE TROUGH WILL FLATTEN OUT ACROSS THE
CENTRAL PLAINS. REMOVED PREVIOUS SLIGHT SHOWER CHANCE ACROSS FAR
SOUTHWESTERN AREAS. MOISTURE WILL BE TOO LIMITED AS IT MOVES EAST
FROM THE COLORADO ROCKIES. ON SATURDAY...AN UPSTREAM TROUGH BEGINS
TO AMPLIFY FROM BRITISH COLUMBIA INTO WASHINGTON/OREGON INTO
IDAHO/WESTERN MONTANA. WITH SURFACE HIGH OVER WESTERN NEBRASKA
SLOWLY MOVING EAST INTO THE MISSOURI VALLEY...WINDS WILL BE LIGHT.
ONLY VERY MINOR CHANGES TO HIGHS SATURDAY RANGING IN THE UPPER 50S
AND LOWER 60S.

SATURDAY NIGHT INTO SUNDAY UPPER FLOW ONCE AGAIN BECOMES
SOUTHWESTERLY ALOFT ACROSS THE CENTRAL PLAINS AS A CLOSED LOW DIGS
INTO UTAH. THE 12Z GFS...NAM GEM AND ECMWF ARE ALL IN REASONABLY
GOOD AGREEMENT WITH POSITION OF THE UPPER TROUGH AND CLOSED LOW.
THERE WILL BE RETURN OF GULF MOISTURE INTO NEBRASKA ON SUNDAY. WARM
AIR ADVECTION ALOFT MAY TRIGGER SHOWERS ACROSS AT LEAST THE
EASTERN HALF OF FORECAST AREA BY AFTERNOON AND HAVE INCLUDED A
SLIGHT CHANCE. SUNDAY NIGHT...MONDAY INTO TUESDAY...THIS UPPER
TROUGH AND CLOSED LOW WILL SLOWLY DIG INTO THE REGION THROUGH
MONDAY BUT WILL TAKE ON A STRONG POSITIVE TILT. THERE WILL BE A
TAP OF GULF MOISTURE...WITH THE POTENTIAL FOR APPRECIABLE RAINFALL
WHICH IS SHOWN BY THE ECMWF/GEM AND GFS. TIMING DIFFERENCES ARE
LESS THAN PREVIOUSLY...SO LIKELY POPS LOOK ON TRACK SUNDAY NIGHT
INTO MONDAY. HIGHS MONDAY COOLER IN THE LOWER TO MID 50S. SHOWER
CHANCES LESSEN MONDAY NIGHT AND END SOUTHWEST TUESDAY. GOING INTO
WEDNESDAY AND THURSDAY...NORTHERN STREAM TROUGHING WILL OCCUR
ACROSS THE PLAINS AND GREAT LAKES REGION WITH DRY CONDITIONS
EXPECTED IN WESTERN NEBRASKA. HIGHS COOLER IN THE MID/UPPER 50S.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 627 PM CDT THU OCT 10 2013

THIS EVENING...THUNDERSTORMS ARE EXPECTED TO IMPACT THE KLBF AND
KVTN TERMINALS THIS EVENING...WITH THE POTENTIAL FOR SURFACE WIND
GUSTS UP TO 50 KTS. IN ADDITION TO STRONG WINDS...VISBYS MAY DROP
DOWN TO 1SM WITH CIGS AON 2500 FT AGL. CIGS WILL INCREASE
TO 5000 TO 1000 FT AGL...WITH STRONG SOUTHERLY WINDS CONTINUING
INTO THE OVERNIGHT HOURS. WINDS WILL SHIFT TO THE NORTHWEST ON
FRIDAY...AND MAY GUST UP TO 45 KTS AT THE KVTN TERMINAL AND UP TO
40 KTS AT THE KLBF TERMINAL FRIDAY AFTERNOON.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 11 AM CDT /10 AM MDT/ TO 7 PM CDT /6 PM MDT/
FRIDAY FOR NEZ005>010-025>029-037-038-058-059-069>071.

WIND ADVISORY FROM 7 AM CDT /6 AM MDT/ TO 7 PM CDT /6 PM MDT/
FRIDAY FOR NEZ004-022>024-035-036-056-057-094.

&&

UPDATE...CLB
SHORT TERM...BROOKS
LONG TERM...ROBERG
AVIATION...CLB
Hazardous weather outlook, Oct 10, 3:31 PM MDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
431 PM CDT THU OCT 10 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-112145-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
431 PM CDT THU OCT 10 2013 /331 PM MDT THU OCT 10 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA THROUGH TONIGHT. STORMS WILL DEVELOP THIS EVENING ACROSS
COLORADO AND KANSAS THEN MOVE NORTHEAST ACROSS THE AREA THROUGH
THE OVERNIGHT HOURS. STORMS COULD BE SEVERE IN AREAS WEST OF
HIGHWAY 83. THE PRIMARY THREAT FROM ANY STORMS WILL BE DAMAGING
WINDS...WITH LARGE HAIL ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WINDS WILL BE STRONG FROM THE NORTHWEST ON FRIDAY ACROSS ALL OF
WESTERN AND NORTH CENTRAL NEBRASKA. THE ENTIRE AREA WILL SEE WIND
SPEEDS OF 25 TO 35...GUSTING TO 40 MPH...WHILE PORTIONS OF THE
EASTERN PANHANDLE AND NORTHERN NEBRASKA MAY SEE SUSTAINED WINDS OF
30 TO 40 MPH...WITH GUSTS TO 50 MPH.

THUNDERSTORMS ARE AGAIN POSSIBLE SUNDAY NIGHT THROUGH MONDAY AS A
CANADIAN FRONT COMES THROUGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING IN WESTERN
NEBRASKA.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

BROOKS

In the hours before

Local storm report, Oct 10, 6:36 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
736 PM CDT THU OCT 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     TSTM WND GST     LAKESIDE                42.06N 102.46W
10/10/2013  E65 MPH          SHERIDAN           NE   PUBLIC

&&

JGOMEZ
Special weather statement, Oct 10, 7:02 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
802 PM CDT THU OCT 10 2013

NEZ004-110145-
SHERIDAN NE-
702 PM MDT THU OCT 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHERIDAN COUNTY UNTIL
745 PM MDT...

AT 657 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTHEAST OF RUSHVILLE...MOVING NORTH AT
55 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HAY SPRINGS...
  HIGHWAY 27 CROSSING THE NIOBRARA RIVER...
  INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY CREEK ROAD...

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 106 AND 116.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 74 AND 88.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

MASEK
Local storm report, Oct 10, 7:12 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
812 PM CDT THU OCT 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND GST     2 S VENANGO             40.73N 102.04W
10/10/2013  E60 MPH          PERKINS            NE   PUBLIC

&&

JGOMEZ
Local storm report, Oct 10, 7:27 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
827 PM CDT THU OCT 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND GST     10 NE CHAPPELL          41.20N 102.33W
10/10/2013  E65 MPH          DEUEL              NE   PUBLIC

&&

JGOMEZ

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 6:12 PM MDTSevere Thunderstorm WarningLBFSheridan48 min
Oct 10, 6:43 PM MDTSevere Thunderstorm WarningLBFChase, Perkins47 min
Oct 10, 6:52 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden38 min
Oct 10, 7:11 PM MDTSevere Thunderstorm WarningLBFKeith, Perkins49 min
Oct 10, 7:30 PM MDTSevere Thunderstorm WarningLBFArthur, Deuel, Garden30 min
Oct 10, 8:12 PM MDTSevere Thunderstorm WarningLBFFrontier, Lincoln48 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.